MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 10 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 10 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 11/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2017 the patient underwent a right knee revision due to instability and pain.The surgeon reported femoral component was solid, though revised.He noted he felt converting the patient to a full tc 3 distal femur would match up with the mbt tray to give more constraint.The surgeon indicated the patella tracked centrally and was retained.Neither the tibial nor patellar components were revised.The patient was implanted with depuy femoral system, tibial insert, and unknown bone cement.Doi: (b)(6) 2014 (femoral components and bone cement); doi: (b)(6) 2016 (tibial insert); dor: (b)(6) 2017 (rt knee).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FEM RT SZ 10 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9405101
Report Number1818910-2019-119733
Device Sequence Number14196403
Product Code JWH
UDI-Device Identifier10603295041818
UDI-Public10603295041818
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150410210
Device Lot Number403334
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer12/30/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; MBT REVISION CEM TIB TRAY SZ 5; MBT TRAY SLEEVE POR M/L 53MM; SMARTSET GHV GENTAMICIN 40G; UNIVERSAL STEM 75X18MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR